Follow
Achenef Tesfahun
Achenef Tesfahun
Verified email at nu.edu.kz
Title
Cited by
Cited by
Year
Finite-energy global well-posedness of the Maxwell–Klein–Gordon system in Lorenz gauge
S Selberg, A Tesfahun
Communications in Partial Differential Equations 35 (6), 1029-1057, 2010
702010
Low regularity well-posedness for some nonlinear Dirac equations in one space dimension
S Selberg, A Tesfahun
532010
On the radius of spatial analyticity for the 1d Dirac–Klein–Gordon equations
S Selberg, A Tesfahun
Journal of Differential Equations 259 (9), 4732-4744, 2015
422015
Low regularity well-posedness of the Dirac-Klein-Gordon equations in one space dimension
S Selberg, A Tesfahun
arXiv preprint math/0611718, 2006
352006
Null structure and local well-posedness in the energy class for the Yang–Mills equations in Lorenz gauge
S Selberg, A Tesfahun
Journal of the European Mathematical Society 18 (8), 1729-1752, 2016
342016
On the radius of spatial analyticity for cubic nonlinear Schrödinger equations
A Tesfahun
Journal of Differential Equations 263 (11), 7496-7512, 2017
332017
On the radius of spatial analyticity for the quartic generalized KdV equation
S Selberg, A Tesfahun
Annales Henri Poincaré 18, 3553-3564, 2017
292017
Local well-posedness of Yang–Mills equations in Lorenz gauge below the energy norm
A Tesfahun
Nonlinear Differential Equations and Applications NoDEA 22, 849-875, 2015
242015
Small data scattering for semi-relativistic equations with Hartree type nonlinearity
S Herr, A Tesfahun
Journal of Differential Equations 259 (10), 5510-5532, 2015
222015
Global well-posedness of the Chern-Simons-Higgs equations with finite energy
S Selberg, A Tesfahun
arXiv preprint arXiv:1201.0975, 2012
222012
Asymptotic lower bound for the radius of spatial analyticity to solutions of KdV equation
A Tesfahun
Communications in Contemporary Mathematics 21 (08), 1850061, 2019
202019
Long-time Behavior of Solutions to Cubic Dirac Equation with Hartree Type Nonlinearity in ℝ1+2
A Tesfahun
International Mathematics Research Notices 2020 (19), 6489-6538, 2020
152020
Small Data Scattering for Cubic Dirac Equation with Hartree Type Nonlinearity in
A Tesfahun
SIAM Journal on Mathematical Analysis 52 (3), 2969-3003, 2020
132020
On the persistence of spatial analyticity for the beam equation
TT Dufera, S Mebrate, A Tesfahun
Journal of Mathematical Analysis and Applications 509 (2), 126001, 2022
122022
Global well-posedness of the 1d Dirac–Klein–Gordon system in Sobolev spaces of negative index
A Tesfahun
Journal of Hyperbolic Differential Equations 6 (03), 631-661, 2009
122009
Lower bound on the radius of analyticity of solution for fifth order KdV–BBM equation
B Belayneh, E Tegegn, A Tesfahun
Nonlinear Differential Equations and Applications NoDEA 29 (1), 6, 2022
112022
Well-Posedness for a Dispersive System of the Whitham--Boussinesq Type
E Dinvay, S Selberg, A Tesfahun
SIAM Journal on Mathematical Analysis 52 (3), 2353-2382, 2020
102020
Finite energy local well-posedness for the Yang–Mills–Higgs equations in Lorenz gauge
A Tesfahun
International Mathematics Research Notices 2015 (13), 5140-5161, 2015
102015
Remark on the persistence of spatial analyticity for cubic nonlinear Schrödinger equation on the circle
A Tesfahun
Nonlinear Differential Equations and Applications NoDEA 26 (2), 12, 2019
82019
Almost critical local well-posedness for the space-time monopole equation in Lorenz gauge
A Tesfahun
Communications in Contemporary Mathematics 17 (03), 1450043, 2015
72015
The system can't perform the operation now. Try again later.
Articles 1–20